Show simple item record

dc.contributor.authorÁlvarez Montaner, Josep
dc.contributor.authorYanagawa, Kohji
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtica Aplicada I
dc.date.accessioned2013-06-25T08:12:20Z
dc.date.available2013-06-25T08:12:20Z
dc.date.created2013-05
dc.date.issued2013-05
dc.identifier.citationAlvarez, J.; Yanagawa, K. "Addendum to "Frobenius and Cartier algebras of Stanley-Reisner rings" [J.Algebra 358 (2012), 162-177]". 2013.
dc.identifier.urihttp://hdl.handle.net/2117/19624
dc.description.abstractWe give a purely combinatorial characterization of complete Stanley-Reisner rings having a principally generated (equivalently, nitely generated) Cartier algebra
dc.format.extent5 p.
dc.language.isoeng
dc.relation.ispartofseries[prepr201307AlvY]
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Spain
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística
dc.subject.lcshRings (Algebra)
dc.titleAddendum to "Frobenius and Cartier algebras of Stanley-Reisner rings" [J.Algebra 358 (2012), 162-177]
dc.typeExternal research report
dc.subject.lemacAnells (Àlgebra)
dc.contributor.groupUniversitat Politècnica de Catalunya. EGSA - Equacions Diferencials, Geometria, Sistemes Dinàmics i de Control, i Aplicacions
dc.relation.publisherversionhttp://www.ma1.upc.edu/recerca/preprints/preprints-2013/Fitxers/prepr201302alvarez.pdf
dc.rights.accessOpen Access
drac.iddocument12519486
dc.description.versionPreprint
upcommons.citation.authorAlvarez, J.; Yanagawa, K.
upcommons.citation.publishedtrue
upcommons.citation.publicationNameAddendum to "Frobenius and Cartier algebras of Stanley-Reisner rings" [J.Algebra 358 (2012), 162-177]


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Except where otherwise noted, content on this work is licensed under a Creative Commons license: Attribution-NonCommercial-NoDerivs 3.0 Spain